Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Got brownish discharge after having ipill. Is it the effect of this pill?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Question
I had sex with my gf on 5th day of her period later on 7th day of her period she consumed ipill i.e after 48 hrs but today she got little brownish reddish color discharge instead of white! She meant The discharge had very little bloody so the color was different ,now she is very tensed !! M too scared!!! Is this side effect of ipill? Or symptoms of pregnancy ?? Help me rpl soon is everything normal ?Or her periods r coming.... Plz it's urgent
Posted Tue, 7 May 2013 in Birth Control
 
 
Answered by Dr. Y V Siva Sankara Murty 1 hour later
Hi,

Thanks for writing to health care magic.

A pregnancy test (urine for HCG) can help to rule out pregnancy in your case.

Even though the chances of pregnancy are low on certain days of the menstrual cycle it cannot be absolutely ruled out. Effectiveness of Ipill decreases with the duration that has elapsed after intercourse. It is around 80% effective if taken at 48hrs.

So just get a pregnancy test done.

Hope this helps.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Got brownish discharge after having ipill. Is it the effect of this pill? 2 minutes later
Is it side effect of pill or symptoms of pregnancy ?

Rpl that r those r symptoms of pregnancy ?
 
 
Answered by Dr. Y V Siva Sankara Murty 4 minutes later
Hi,

Thanks for your reply.

There can be vaginal bleeding after ipill.

When was the last period exactly?

Please reply.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Got brownish discharge after having ipill. Is it the effect of this pill? 1 minute later
31 march
The brownish reddish discharge was today sir....
The brownish reddish discharge instead of white it was today... Sir
 
 
Answered by Dr. Y V Siva Sankara Murty 4 minutes later
Hi,

I suggest you to wait till the next menstrual period. If that is delayed by more than one week get a pregnancy test done.

Hope this helps.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Got brownish discharge after having ipill. Is it the effect of this pill? 0 minute later
Is it normal !!!?? 6 of April she consumed ipill she did not experience any kind of effect but yesterday n today she noticed reddish discharge ?? Is this normal ? Something else?
 
 
Answered by Dr. Y V Siva Sankara Murty 17 minutes later
Hi,

A withdrawal bleeding can occur 4 to 7 days after consuming a ipill.

The other cause of such bleeding (I think regarding which you are concerned) is implantation bleeding. Here the blood is a bit dark colored. This occurs around 10 to 14 days after conception.

To confirm or rule out a pregnancy wait for 7 days after the normal menstrual period and get a pregnancy test.

Hope this helps.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor